Differential Inclusions, Control and Optimization 21 (2001) 149-153
doi: 10.7151/dmdico.1021

[BIBTex] [PDF] [PS]

APPENDIX TO THE PAPER "OSGOOD TYPE CONDITIONS FOR AN mTH ORDER DIFFERENTIAL EQUATION"

Stanisław Szufla

Department of Mathematics and Informatics
Adam Mickiewicz University
Poznań, Poland

Keywords: initial value problems, measures of noncompactness.

2000 Mathematics Subject Classification: 34G20.

References

[1] P. Hartman, Ordinary Differential Equations, New York-London-Sydney 1964.
[2] H.P. Heinz, On the behaviour of measures of noncompactness with respect to differentiation and integration of vector-valued functions, Nonlinear Analysis 7 (1983), 1351-1371.
[3] S. Szufla, Osgood type conditions for an mth order differential equation, Discuss. Math. Differential Inclusions 18 (1998), 45-55.

Received 24 October 2000